Works matching DE "NUMERICAL solutions to Einstein field equations"
Results: 66
THE AVERAGING PROBLEM IN COSMOLOGY AND MACROSCOPIC GRAVITY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 8, p. 1173, doi. 10.1142/S0217751X08040032
- By:
- Publication type:
- Article
Rough Solutions of Einstein Vacuum Equations in CMCSH Gauge.
- Published in:
- Communications in Mathematical Physics, 2014, v. 328, n. 3, p. 1275, doi. 10.1007/s00220-014-2015-z
- By:
- Publication type:
- Article
Account of the Gravitational Interaction in an Estimate of the Parameters of Pinch Plasmoids.
- Published in:
- Russian Physics Journal, 2015, v. 57, n. 10, p. 1398, doi. 10.1007/s11182-015-0395-y
- By:
- Publication type:
- Article
An inflationary cosmological model.
- Published in:
- Russian Physics Journal, 2011, v. 54, n. 3, p. 386, doi. 10.1007/s11182-011-9627-y
- By:
- Publication type:
- Article
A cosmological model of the universe filled with an electromagnetic field and an anisotropic fluid.
- Published in:
- Russian Physics Journal, 2011, v. 54, n. 2, p. 248, doi. 10.1007/s11182-011-9604-5
- By:
- Publication type:
- Article
Dirichlet problem for Hermitian-Einstein equation over almost Hermitian manifold.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 6, p. 1249, doi. 10.1007/s10114-011-0018-7
- By:
- Publication type:
- Article
BASIC STATEMENTS OF RELATIVITY THEORY.
- Published in:
- AAPP Physical, Mathematical & Natural Sciences / Atti della Accademia Peloritana dei Pericolanti: Classe di Scienze Fisiche, Matematiche e Naturali, 2010, v. 88, n. 1, p. 1, doi. 10.1478/C1C1001001
- By:
- Publication type:
- Article
Embeddings for solutions of Einstein equations.
- Published in:
- Theoretical & Mathematical Physics, 2013, v. 175, n. 3, p. 806, doi. 10.1007/s11232-013-0067-4
- By:
- Publication type:
- Article
EINSTEIN MEETS GÖDEL.
- Published in:
- New Mathematics & Natural Computation, 2012, v. 8, n. 1, p. 123, doi. 10.1142/S179300571240008X
- By:
- Publication type:
- Article
The Initial Singularity of Ultrastiff Perfect Fluid Spacetimes Without Symmetries.
- Published in:
- Communications in Mathematical Physics, 2012, v. 313, n. 2, p. 385, doi. 10.1007/s00220-012-1496-x
- By:
- Publication type:
- Article
A Large Class of Non-Constant Mean Curvature Solutions of the Einstein Constraint Equations on an Asymptotically Hyperbolic Manifold.
- Published in:
- Communications in Mathematical Physics, 2012, v. 310, n. 3, p. 705, doi. 10.1007/s00220-012-1420-4
- By:
- Publication type:
- Article
BLACK-HOLE SOLUTION WITHOUT CURVATURE SINGULARITY AND CLOSED TIMELIKE CURVES.
- Published in:
- Acta Physica Polonica B, 2014, v. 45, n. 1, p. 5, doi. 10.5506/APhysPolB.45.5
- By:
- Publication type:
- Article
COSMOLOGICAL MODELS AND MISUNDERSTANDINGS ABOUT THEM.
- Published in:
- Acta Physica Polonica B, 2011, v. 42, n. 11, p. 2263, doi. 10.5506/APhysPolB.42.2263
- By:
- Publication type:
- Article
Noncommutativity in the early universe.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2017, v. 26, n. 2, p. -1, doi. 10.1142/S0218271817500110
- By:
- Publication type:
- Article
Tachyonic matter cosmology with exponential and hyperbolic potentials.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2017, v. 26, n. 2, p. -1, doi. 10.1142/S0218271817500122
- By:
- Publication type:
- Article
Schwarzschild and Kerr solutions of Einstein's field equation: An Introduction.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2015, v. 24, n. 2, p. -1, doi. 10.1142/S0218271815300062
- By:
- Publication type:
- Article
NONSTATIC CHARGED BTZ-LIKE BLACK HOLES IN N+1 DIMENSIONS.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2012, v. 21, n. 3, p. 1250022-1, doi. 10.1142/S0218271812500228
- By:
- Publication type:
- Article
SPATIALLY FLAT FRW MODELS WITH A NONMINIMALLY COUPLED GHOST SCALAR FIELD AND PERFECT FLUID IN EINSTEIN-CARTAN THEORY.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2012, v. 21, n. 1, p. 1250001-1, doi. 10.1142/S0218271812500010
- By:
- Publication type:
- Article
POSSIBLE WAY OUT OF THE HAWKING PARADOX:: ERASING THE INFORMATION AT THE HORIZON.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2008, v. 17, n. 13/14, p. 2507, doi. 10.1142/S0218271808013996
- By:
- Publication type:
- Article
ELECTRIC FORCE LINES OF THE DOUBLE REISSNER–NORDSTROM EXACT SOLUTION.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2008, v. 17, n. 8, p. 1159, doi. 10.1142/S0218271808012577
- By:
- Publication type:
- Article
N-DIMENSIONAL GRAVITATIONAL COLLAPSE WITH DARK ENERGY.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2008, v. 17, n. 8, p. 1295
- By:
- Publication type:
- Article
STATIC CHARGED DILATON BLACK HOLE SOLUTIONS IN NON-COMMUTATIVE SPACES.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2007, v. 16, n. 1, p. 19, doi. 10.1142/S0218271807009267
- By:
- Publication type:
- Article
A REGULARIZED SOLUTION OF THE LINEARIZED EINSTEIN EQUATIONS.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2007, v. 16, n. 1, p. 93, doi. 10.1142/S0218271807009334
- By:
- Publication type:
- Article
A. K. RAYCHAUDHURI AND HIS EQUATION.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2006, v. 15, n. 10, p. 1573, doi. 10.1142/S0218271806008966
- By:
- Publication type:
- Article
Affine symmetry, geodesics, and homogeneous spacetimes.
- Published in:
- General Relativity & Gravitation, 2018, v. 50, n. 8, p. 1, doi. 10.1007/s10714-018-2422-0
- By:
- Publication type:
- Article
Dynamical system approach to scalar-vector-tensor cosmology.
- Published in:
- General Relativity & Gravitation, 2017, v. 49, n. 4, p. 1, doi. 10.1007/s10714-017-2213-z
- By:
- Publication type:
- Article
Papapetrou field as the gravitoelectromagnetic field tensor in stationary spacetimes.
- Published in:
- General Relativity & Gravitation, 2016, v. 48, n. 4, p. 1, doi. 10.1007/s10714-016-2032-7
- By:
- Publication type:
- Article
Topology of the Misner space and its $$g$$ -boundary.
- Published in:
- General Relativity & Gravitation, 2014, v. 46, n. 7, p. 1, doi. 10.1007/s10714-014-1755-6
- By:
- Publication type:
- Article
Some properties of evolving wormhole geometries within nonlinear electrodynamics.
- Published in:
- General Relativity & Gravitation, 2009, v. 41, n. 11, p. 2561, doi. 10.1007/s10714-009-0780-3
- By:
- Publication type:
- Article
Infinite slabs and other weird plane symmetric space–times with constant positive density.
- Published in:
- General Relativity & Gravitation, 2009, v. 41, n. 7, p. 1459, doi. 10.1007/s10714-008-0714-5
- By:
- Publication type:
- Article
Some solutions of the Gauss–Bonnet gravity with scalar field in four dimensions.
- Published in:
- General Relativity & Gravitation, 2008, v. 40, n. 9, p. 1825, doi. 10.1007/s10714-007-0579-z
- By:
- Publication type:
- Article
Solutions of Einstein's equations with conformal Killing vector fields and initial data.
- Published in:
- Nonlinear Studies, 2010, v. 17, n. 1, p. 37
- By:
- Publication type:
- Article
HYPERKÄHLER STRUCTURES AND GROUP ACTIONS.
- Published in:
- Journal of the London Mathematical Society, 1997, v. 55, n. 2, p. 400, doi. 10.1112/S0024610796004723
- By:
- Publication type:
- Article
Analytic study of self-gravitating polytropic spheres with light rings.
- Published in:
- European Physical Journal C -- Particles & Fields, 2018, v. 78, n. 5, p. 1, doi. 10.1140/epjc/s10052-018-5905-y
- By:
- Publication type:
- Article
Absorption cross section in Lifshitz black hole.
- Published in:
- European Physical Journal C -- Particles & Fields, 2012, v. 72, n. 10, p. 1, doi. 10.1140/epjc/s10052-012-2186-8
- By:
- Publication type:
- Article
Rotating black branes in the presence of nonlinear electromagnetic field.
- Published in:
- European Physical Journal C -- Particles & Fields, 2010, v. 69, n. 1/2, p. 281, doi. 10.1140/epjc/s10052-010-1359-6
- By:
- Publication type:
- Article
Comment on 'Non-vacuum conformally flat space-times: dark energy'.
- Published in:
- 2013
- By:
- Publication type:
- Letter
A family of charge analogue of Durgapal solution.
- Published in:
- Astrophysics & Space Science, 2012, v. 341, n. 2, p. 469, doi. 10.1007/s10509-012-1105-7
- By:
- Publication type:
- Article
FRW models with particle creation in Brans-Dicke theory.
- Published in:
- Astrophysics & Space Science, 2012, v. 338, n. 2, p. 411, doi. 10.1007/s10509-011-0957-6
- By:
- Publication type:
- Article
Dynamics of the self-interacting chameleon cosmology.
- Published in:
- Astrophysics & Space Science, 2012, v. 338, n. 2, p. 375, doi. 10.1007/s10509-011-0946-9
- By:
- Publication type:
- Article
Bianchi type-I cosmological models for binary mixture of perfect fluid and dark energy.
- Published in:
- Astrophysics & Space Science, 2012, v. 338, n. 1, p. 179, doi. 10.1007/s10509-011-0910-8
- By:
- Publication type:
- Article
Variety of well behaved exact solutions of Einstein-Maxwell field equations: an application to Strange Quark stars, Neutron stars and Pulsars.
- Published in:
- Astrophysics & Space Science, 2012, v. 338, n. 1, p. 163, doi. 10.1007/s10509-011-0919-z
- By:
- Publication type:
- Article
Plane symmetric solutions to the Einstein's field equations with dark energy.
- Published in:
- Astrophysics & Space Science, 2012, v. 337, n. 2, p. 753, doi. 10.1007/s10509-011-0859-7
- By:
- Publication type:
- Article
Future stability of the Einstein-non-linear scalar field system.
- Published in:
- Inventiones Mathematicae, 2008, v. 173, n. 1, p. 123, doi. 10.1007/s00222-008-0117-y
- By:
- Publication type:
- Article
ALL "STATIC" SPHERICALLY SYMMETRIC PERFECT FLUID SOLUTIONS OF EINSTEIN'S EQUATIONS WITH CONSTANT EQUATION OF STATE PARAMETER AND FINITE POLYNOMIAL "MASS FUNCTION".
- Published in:
- Reviews in Mathematical Physics, 2011, v. 23, n. 8, p. 865
- By:
- Publication type:
- Article
DYNAMICAL BACKREACTION IN ROBERTSON-WALKER SPACETIME.
- Published in:
- Reviews in Mathematical Physics, 2011, v. 23, n. 5, p. 531, doi. 10.1142/S0129055X11004357
- By:
- Publication type:
- Article
SOME GAP THEOREMS FOR GRADIENT RICCI SOLITONS.
- Published in:
- International Journal of Mathematics, 2012, v. 23, n. 7, p. 1250072-1
- By:
- Publication type:
- Article
Quark matter coupled to domain walls in Bianchi types II, VIII and IX Universes.
- Published in:
- Pramana: Journal of Physics, 2014, v. 83, n. 4, p. 619, doi. 10.1007/s12043-014-0804-8
- By:
- Publication type:
- Article
Study of Time Dependent Cosmological Term ∧ in a Six Dimensional Cosmological Model.
- Published in:
- General Mathematics Notes, 2016, v. 37, n. 1, p. 32
- By:
- Publication type:
- Article
On several static cylindrically symmetric solutions of the Einstein equations.
- Published in:
- Modern Physics Letters A, 2016, v. 31, n. 11, p. -1, doi. 10.1142/S0217732316500681
- By:
- Publication type:
- Article